A non-autonomous partial differential equation describing the dynamics of a uniform pipe and a system describing the dynamics of a rotating shaft are considered.Sufficient conditions for the global asymptotic stability of the zero solution of the boundary value problem for the differential equation and the system under consideration are established by using the Lyapunov function technique.
KURT, AYFER (2000) "Asymptotic Behavior of the Zero Solutions to Generalized Pipe and Rotating Shaft Equations," Turkish Journal of Mathematics: Vol. 24: No. 1, Article 5. Available at: https://journals.tubitak.gov.tr/math/vol24/iss1/5